MAUDE Adverse Event Report: STERIS CANADA ULC AMSCO 2532 WASHER/DISINFECTOR

STERIS CANADA ULC AMSCO 2532 WASHER/DISINFECTOR
Model Number 2532
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 12/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer is conducting an investigation as a follow-up to "inflammation" that occurred to a patient post procedure.The user facility did not disclose the current patient status or if any medical treatment was administered.We understand the user facility is reviewing all their pre- and post-procedural standard operating procedures.The customer contacted steris asking we perform an evaluation of their equipment in an attempt to rule out the amsco 2532 washer/disinfector as a contributor to the reported event.The user facility did not disclose the specific instruments that were used during the procedure subject of the reported event.Steris is working to conduct inspection of the amsco 2532 washer/disinfector.A follow-up report will be submitted once the inspection is complete.
 
Event or Problem Description
The user facility contacted steris requesting functional testing of their amsco 2532 washer/disinfector.
 
Additional Manufacturer Narrative
A steris service technician inspected the washer/disinfector and found no issues with the function or operation of the device.The technician checked all cycle parameters, verified water pressure, inspected spray arms, rack manifold, dryer fan and the chemical injection pump.The technician ran a test cycle including the use of a washer indicator test and no issues were noted.The technician confirmed the washer/disinfector to be operating properly and returned the unit to service.No additional issues have been reported.

Brand Name
AMSCO 2532 WASHER/DISINFECTOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key16204342
Report Number9680353-2023-00003
Device Sequence Number17549578
Product Code MEC
UDI-Device Identifier00724995192761
UDI-Public00724995192761
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2532
Device Catalogue NumberFH120101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2022
Supplement Date Received by Manufacturer12/20/2022
Initial Report FDA Received Date01/19/2023
Supplement Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/08/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown